Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publikationen

2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
Uncertain acts in games
Riedel F (2017) Center for Mathematical Economics Working Papers; 571.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908533
Kuhn's Theorem for extensive form Ellsberg games
Muraviev I, Riedel F, Sass L (2017)
JOURNAL OF MATHEMATICAL ECONOMICS 68: 26-41.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901361
Disambiguation of Ellsberg equilibria in 2x2 normal form games
Decerf B, Riedel F (2016) Center for Mathematical Economics Working Papers; 554.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677397
Ellsberg games
Riedel F, Sass L (2014)
Theory and Decision 76(4): 469-509.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901565
Kuhn's Theorem for Extensive Form Ellsberg Games
Mouraviev I, Riedel F, Sass L (2014) Center for Mathematical Economics Working Papers; 510.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Bielefelder E-Dissertation | PUB-ID: 2632479 PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674088
Kuhn's Theorem for Extensive Form Ellsberg Games
Sass L (2013) Center for Mathematical Economics Working Papers; 478.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Ellsberg games"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung